# SDR SWAA2022030144974

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FWD OF DOOR FLOOR PLATE IS CORRODED (FWD TIE DOWN PLATE) / REPLACED AFT CARGO; FWD OF DOOR FLOOR PLATE P/N 453A2611-1 ATAG 'A89367' IAW B737 AIPC 25-52-10-04. THE NEW PLATE WILL BE INSTALLED ON W/O TASK CARD PANEL SIGN OFF SHEET # 422715; THE REPLACEMENT OF THE PART WAS IAW B737 SRM 51-10-02-0G-0; PARAGRAPH 9. ATAG: A89367
